# SDR USAA2013071900018

- Difficulty date: June 28, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219120306
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LOWER SILL FITTING BETWEEN FR16 TO FR20, S23R. REPLACED LOWER SILL FITTING IAW SRM 51-72-11, DWG D53112320.
